# SDR UPS09M54644

- Difficulty date: January 27, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 54,928 hours, 7,523 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY SEQ 293-F1-11 EXISTING REPAIR DOUBLER FLUSH REPAIR AT AFT FUSELAGE BETWEEN STA 1871-1887 L-49L-50L IS IAW MD-11 SRM 53-20-00 FIG 6 PG 44 VOL 1 HAS REPETITIVE INSP INITIAL 8250, REPETITIVE 5000.  REMOVED EXISTING REPAIR, FABRICATED AND INSTALLED REPAIR DOUBLER IAW MD-11 SRM 53-20-00 FIG 6 SHEET 6 OF 18.
